Items where IIASA Author is "Ge, Renpu"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ge, R. (1990). Finding more and more solutions of a system of nonlinear equations. Applied Mathematics and Computation 36 (1): 15-30. DOI:10.1016/0096-3003(90)90072-B.

Ge, R. (1989). A parallel computing scheme for minimizing a class of large scale functions. Applied Mathematics and Computation 30 (3): 261-288. DOI:10.1016/0096-3003(89)90055-6.

Ge, R. (1989). Optimal choice of linear interval extension. Applied Mathematics and Computation 30 (2): 165-189. DOI:10.1016/0096-3003(89)90149-5.

Ge, R. & Huang, C. (1989). A continuous approach to nonlinear integer programming. Applied Mathematics and Computation 34 (1): 39-60. DOI:10.1016/0096-3003(89)90005-2.

This list was generated on Wed Aug 5 06:59:01 2020 UTC.

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313